Find numerous Cardiologists in India from the comfort of your home on Lybrate.com. You will find Cardiologists with more than 27 years of experience on Lybrate.com. You can find Cardiologists online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Balloon Angioplasty Procedure
Treatment of Hip Disorders
Prevention of Blockage, Atherosclerosis & Heart At
Holistic Heart Wellness & Health Care - Ayurveda
Mitral Valve Replacement Surgery
Cerebral Palsy Treatment
Vascular Surgery Treatment
Treatment of Blockage, Atherosclerosis & Heart Att
Cardiac Ablation Procedure
Coronary Bypass Surgery
Carotid Angioplasty And Stenting Procedure
Cardiac Catheterization Procedure
Implantable Cardioverter-Defibrillators (Icds) Tre
Angioplasty Stent Surgery
Preventing Stent Surgeries
Submit a review for Dr. K.A. SharikYour feedback matters!
I am a student . I sit 10 hours a day . I do not walk more than 400 mtr a day . From last month I am facing acidity problem due to this I have pain in my chest above heart and in upper back. 15 days left of my exam what should I do. Please assist me . Thank you.
I having left side chest pain while breathing. Same time it like I am going to die. On 6 feb 2016, I felt some kind of sensation in my body exactly where I having pain now. And its kept on coming for 3 days and I was admit in hospital on those 3 days. They told me it" I was having just an over tension attack you just take these vitamins and gusto pills" but I was not well until I consult to a psychiatrist. She told me" you just having an anxiety problem because of depression" and gave me pills to have for indefinite time means she told me to have those pill for 8-9 months or may b more. So started her pill and it was working very nicely after having those pill I feel comfortable. I thought she was my lord she save my soul but after one month again I had that attack but this time my mind was in control but my body was like I am loosing myself and I run to hospital they told me to relax and they inject me a gusto injection. But I wasn't relaxed and came back to home my body still in feeling those sensation and after 4 hour it stop. Then I went to a cardiologist specialist he told me you don't have any heart related problem you just have" Minor Effectiveness disorder" He gave one blood press controlling pill and one" TRYPTOMER 10mg" and it's working but like as my psychiatrist pills. Now I having that pill at night My cardiologist told me to have that pill every morning and evening but I am taking it only at night. But at every evening I feel like mind is not working my eyes see things bigger and disabled to concentrate on any thing until I have my dinner and that pill. Now from 3-4 days I also having chest pain on left side where I had those sensations. Please what's the problem or disease I have.
I am a 54 year old male. Both type 1 diabetic and hypertension. Been on medication since 20 yrs. Underwent a triple vessel by pass in nov 13. I also had a congestive cardiac failure in late oct 15. My cardiologist has put me under the following medicines. Cardivas 3.125 - BDTorsinex Plus - once dailyTelma 40 - once dailyRozavel 20 mg - once dailyClopileg A 75. Offlate I find my BP is fine but my pulse rate is between 90 to 100. Which earlier was 60 yo 70. Could this be due to any of the above medication.
Please clarify "sleeping on your left side" Should one sleep on the left shoulder, facing on your left, with the heart heart down? Or should one sleep on the right shoulder, facing right, keeping the heart up.
Hai this is aswini, 21 years old. I am suffering from heart pain before today onwards. I am feeling like some times full pain and passing through pain heart to mouth with in seconds it will be processed
My bp is high .at age of 23 .its 150/90 approx .cholesterol level is normal hdl is quite below and ldl is high .lft, kft all are normal .what diet should be taken and what further steps without starting the bp tablets.
I have acidity from long time, sometimes it flares otherwise normal. Whenever I experience acidity, my face changes, texture changes, after having food, my chest area little swollen. I take pantop 40mg, it is helping me, but not for long run. What is the doctor's advice?
I have high blood pressure can you suggest me how to reduce it and also gained weight. How to loose weight give me the proper diet.
I am having elevated heart rate till 100bpm after taking satranidazole tablet. So I left taking them. Especially after having a meal in the noon. And even the resting heart has gon up. How many days does it take to eliminate the side effects from the body .it's been a day I have left the tablet but the side effects are same.
A heart attack does not always have obvious symptoms, such as pain in your chest, shortness of breath and cold sweats. In fact, a heart attack can actually happen without a person knowing it. This condition is known as a ‘silent heart attack’, medically known as ‘silent ischemia’, occurring due to the shortage of oxygen supply to the heart muscle. The causes of a silent heart attack are similar to that of a heart attack.
- Conditions like:
- Lack of exercise
- Age, usually above 65
- Consumption of tobacco or smoking
- High consumption of alcohol
A silent cardiac arrest makes one more vulnerable to another heart attack that could be fatal. Diagnosis: The only method to diagnose if you had a silent heart attack is through imaging tests, such as echocardiogram, electrocardiogram, Holter Monitoring or others. These tests can show certain changes which might be indicative of a heart attack. An analysis of one’s overall health and the symptoms can aid in deciding whether few more tests are required.
How would you prevent a silent heart attack?
1. Get your cholesterol and blood pressure count tested regularly.
2. Refrain from smoking.
3. Get your VO2 max checked regularly.
4. Live a healthy lifestyle: Refrain from smoking and excessive alcohol consumption; exercise daily, eat healthy.
5. Control high blood pressure, cholesterol, and diabetes
6. Be aware of your body and call on a doctor if you feel there’s anything which is bothering you. If you wish to discuss about any specific problem, you can consult a Cardiologist.
I'm having pain in chest due to gym, may be muscle tearing is the reason. What should I do? Increase intake or?
Sir from, 2-3 days I have a chest problem and sir when I am in tension my chest been pained a lot I do not know why sir plzz tell me how I free from these disease.
Doctor, I want to ask about Hypertension. I mean I guess I am suffering from it, I am 17, my body gets heated up In different situations like, when I get scared or when I get angry. Last year I took some pills from gym I don't know what was that, gym trainer said that these are mass gainer so I tried them, eventually I understood after taking first pill that these were strong, because I ran at least 20 times to washroom in Night, and next day I threw the rest of pills, but that pill did his work it showed it's effect in my kidneys, somehow I cured it by ayurvedic medication, and now I am getting this heat problem, and now I don't want any medication if it's Hypertension, so is it hypertension or anything else, and I read an article online that was about Hypertension that you should do weight lifting exercises, and in another article there was that don't do gym do breathing exercises, So what should I do.
I hav blood sugar and BP IN INITIAL stage and taking minimum medicine for 3yrs. Basically what food I shou; d AVOID.
Sir my father recently got stent implantation even though after a week he got expired what is the reason for it?
Hello doctor I am male 23 years old. I was affected with typhoid 10 months ago after that my health related fear started I was having twitchinh tingling tremors and I took blood tests everything was normal nd ct scan normal ecg three times normal after that I went to phycatrist he said anxiety nd suggested medicine for three months nw again I am facing twitching chest pain left shoulder arm neck pain. And I am. Not able do my gym wrks outs feel the pain in chest nd left shoulder twitching is also on the left side. My questions whether I have to consult neurologist? have to take mri? have to take echo? whether twitching alone be a major symptoms of Ms. And Ms. Is my major fear. Please suggest me some solution nd left neck shoulder pain nd neck pain chest pain is it heart attack or heart related problems?
Although egg is considered one of the most nutritious foods, people with high cholesterol avoid its consumption as they believe that eggs may increase cholesterol and risk heart diseases.
Is there a link between egg yolk and cholesterol?
Egg yolk is rich in dietary cholesterol. One large egg contains 185 milligrams of cholesterol. People with normal cholesterol levels require about 300 milligrams of dietary cholesterol and people with high cholesterol need 200 milligrams of dietary cholesterol from food.
Dietary cholesterol has the minimum impact on blood cholesterol as compared to saturated and trans fats which contain bad cholesterol. Hence dietary cholesterol present in egg yolk has minimal or no effects on increasing your cholesterol levels.
If you would like to consult with me privately, please click on'consult.